# SDR EGRA9592

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3NJ
- Make and model: Bell 206L
- Aircraft serial: 52107
- System (JASC): 6220 · Main Rotor Head
- Part: Trunnion
- Condition: Off Center
- Location: M/R
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING GROUND RUN UP OF AIRCRAFT A GROUND BOUNCE CONDITION OCCURRED. CHECKED CENTERING ON M/R HEAD TRUNNION. TRUNNION OFF CENTER BY .003. ADJUSTED TRUNNION. REASSEMBLIED. C/W MAIN ROTOR TRACK AND BLANCE, CHECKED GOOD.
